# SDR V0XD20160229038

- Difficulty date: February 29, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N151GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10216
- Aircraft time: 28,755 hours, 19,517 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 601R3177457
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR POWER ASSIST MOTOR BRACKET IS CRACKED.  R & R PAX DOOR POWER ASSIST MOTOR BRACKET IAW SRM 51-42-06, 51-40-11 & 51-25-16.
